# SDR ASOA201810113066

- Difficulty date: October 11, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500753
- Aircraft time: 40,078 hours, 23,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14539293013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED AT FRAME 80 BETWEEN STRINGER 5L AND 7L. MAINTENANCE REPLACED SHEAR CLIP AT FRAME 80 STRINGER 5L AND 7L.
